Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Febrile seizure, fever ,Childrens Uniphed decongestant, cold to touch now, normal symptom ?

Hi, my son is 2.5 years old and he had his first febrile seizure a few days ago. His temp was 101 and I was just about to give him his next dose of Motrin and this happened. The next day his pediatrician prescribed Childrens Uniphed decongestant ( Sudafed ) (1/2 tsp) twice a day and I gave it to him, last night I noticed that he was really cold to the touch, I took his temp and it was 94-95. Is this normal. Could it be that he is just fighting off the disease? Thanks in advance.
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi there,
since your son is prone to febrile seizures you must keep in mind to give timely medicatios to prevent an attack.when you see the temp around 99 or 100 start of the medication

motrin and sudafed are two diff class of drugs which do not interact given for different conitions.

the lower temp is due to the mechanism of body & action of the drugs to fight off the temperature .so its an absolutely normal reaction and there is nothing to worry

Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor